# SDR EVCA2021021001

- Difficulty date: January 28, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N417AE
- Make and model: Bell 206L-4
- Aircraft serial: 52463
- Aircraft time: 2,598 hours, 5,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND VERTICAL TUNNEL RIGHT REAR STIFFENER CRACKED.
